# SDR AALA20011382

- Difficulty date: June 21, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N433AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49451
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON CUSP AT 522-528 RIGHT.  REMOVED CORROSION AND INSTALLED DOUBLER PER AARD 53-00-00-02 AND SRM 53-01 FIG 4.  (M)
